# SDR DALA2017121208539

- Difficulty date: December 4, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 117,020 hours, 17,043 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2, FWD CARGO COMPARTMENT FOUND 01EA SHEAR TIE CORROSION AT STA 764 BETWEEN S-37R AND S-36R REPLACED PER SRM 51-40-02.
